Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Chain rules for coderivatives
of multivalued mappings in Banach spaces


Authors: A. Jourani and L. Thibault
Journal: Proc. Amer. Math. Soc. 126 (1998), 1479-1485
MSC (1991): Primary 49J52, 58C20
MathSciNet review: 1443159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our basic object in this paper is to establish calculus rules for coderivatives of multivalued mappings between Banach spaces. We consider the coderivative which is associated to some geometrical approximate subdifferential for functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 49J52, 58C20

Retrieve articles in all journals with MSC (1991): 49J52, 58C20


Additional Information

A. Jourani
Affiliation: Université de Bourgogne, Laboratoire “Analyse Appliquée et Optimisation " B.P. 400, 21011 - Dijon Cédex, France
Email: jourani@satie.u-bourgogne.fr

L. Thibault
Affiliation: Université Montpellier II, Laboratoire d’Analyse Convexe, Case Courrier 05 1, 34095-Montpellier Cédex 5, France

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04198-7
PII: S 0002-9939(98)04198-7
Keywords: Coderivatives, approximate subdifferentials, coderivatively compactly multivalued mappings
Received by editor(s): July 7, 1995
Received by editor(s) in revised form: October 30, 1996
Communicated by: Dale Alspach
Article copyright: © Copyright 1998 American Mathematical Society